T Nation

Pushing Rope (Erectile Dysfunction)


#1

So I ran a cycle of test cyp @ 500mg for 10 weeks and got off for about 2.5 weeks and decided i wanted to start cruising and blasting so i got back on at a hrt dose of 250mg a week. I'm on my 2nd week back on and all of the sudden my ex comes over last night and somebody doesn't want to play ball... wtf?! is this normal? never had any situation like that before.
Thanks.


#2

I think two weeks back on should have been enough to get you going. I don’t suppose you did any bloodwork? Could be in your head.


#3

[quote]Peak504 wrote:
So I ran a cycle of test cyp @ 500mg for 10 weeks and got off for about 2.5 weeks and decided i wanted to start cruising and blasting so i got back on at a hrt dose of 250mg a week. I’m on my 2nd week back on and all of the sudden my ex comes over last night and somebody doesn’t want to play ball… wtf?! is this normal? never had any situation like that before.
Thanks. [/quote]

did you just stop the cycle, or did you do any PCT? did you run an AI on cycle?

are you splitting the “cruise” dose up?


#4

You need an aromatase inhibitor, you have to much estrogen in blood right now. Causes your little friend to not come out to play


#5

[quote]KountKoma wrote:
I think two weeks back on should have been enough to get you going. I don’t suppose you did any bloodwork? Could be in your head.[/quote]

havent done any bloodwork but definately considering it. ive also been feeling like shit lately too, really lethargic and just overall not well. dont think its in my head because it will get hard just not all the way.


#6

[quote]cycobushmaster wrote:

[quote]Peak504 wrote:
So I ran a cycle of test cyp @ 500mg for 10 weeks and got off for about 2.5 weeks and decided i wanted to start cruising and blasting so i got back on at a hrt dose of 250mg a week. I’m on my 2nd week back on and all of the sudden my ex comes over last night and somebody doesn’t want to play ball… wtf?! is this normal? never had any situation like that before.
Thanks. [/quote]

did you just stop the cycle, or did you do any PCT? did you run an AI on cycle?

are you splitting the “cruise” dose up?[/quote]

i waited about 1.5 weeks after my last pin and then ran 40mg of nolvadex for about a week and then started the cruise. i did not run any a.i. while on cycle but i will from now on due to the estro sensitivity i have and now that ive started the cruise im on .5ml of arimidex every monday wednesday and friday. and the cruise dose is not split just 250mg every sunday


#7

I think ive figured out the problem im almost positive the issues im having are from the arimidex because all the problems im having are typical sides of that, lethargic, shortness of breath, diziness, low libido, back and joint pain, and chest pain. How long do these sides take to disipate after you discontinue arimidex? I was taking .5mg 3 days a week for 2 weeks and my last dose was on friday.